# SDR 08FDEA03032

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 2170004505
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 488 CR IS WORN AT THE FASTENER HOLES.  BLENDED WORN AREA OUT OF LIMITS.  ORIGINAL MATERIAL 0.050.  MATERIAL REMOVED IS 0.011.  MATERIAL REMAINING IS 0.039 REF DC/MD-10 SRM 54-00-01, VOL I.  FABBED REPAIR DOUBLER AND INSTALLED DOUBLER REF DC/MD-10 SRM 54-00-01, VOL I AND SRM 51-33-01, VOL II.
